Fernández-Cara E., Lu Q., Zuazua E. Null Controllability of Linear Heat and Wave Equations with Nonlocal Spatial Terms SIAM J. Control Optim. Vol. 54, No.4 (2019) DOI: 10.1137/15M1044291
Abstract: In this paper, we study the null controllability of linear heat and wave equations with spatial nonlocal integral terms. Under some analyticity assumptions on the corresponding kernel, we show that the equations are controllable. We employ compactness-uniqueness arguments in a suitable functional setting, an argument that is harder to apply for heat equations because of its very strong time irreversibility. Some possible extensions and open problems concerning other nonlocal systems are presented.